Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 83, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at May 31, 2007, 2:46 AM EDT for Gilchrist County, Suwannee County, Florida. It took effect at May 31, 2007, 1:00 PM EDT. It was in force for . No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 31, 2007, 2:46 AM EDT (06:46 UTC)
- In effect from
- May 31, 2007, 1:00 PM EDT
- Expired
- May 31, 2007, 10:37 AM EDT
- In force
- Issued by
- NWS Jacksonville, FL
Counties Gilchrist County, FL, Suwannee County, FL
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 6.8 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 59 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 1128 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- -18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KJAX 310646 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 246 AM EDT THU MAY 31 2007 FLZ020>022-035-312300- /O.UPG.KJAX.FW.A.0088.070531T1700Z-070531T2300Z/ /O.NEW.KJAX.FW.W.0083.070531T1700Z-070531T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-GILCHRIST- 246 AM EDT THU MAY 31 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING DUE TO LONG DURATIONS OF LOW RH... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING. DRY AIR WILL CONTINUE IN THE AREA TODAY WITH LOWEST RHS OF AROUND 30 PERCENT THIS AFTERNOON. DURATIONS OF LESS THAN 35 PERCENT ARE FORECAST FOR AROUND 5 TO 6 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ PP
1 follow-up statement
000 WWUS82 KJAX 311437 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 1037 AM EDT THU MAY 31 2007 FLZ020>022-035-311545- /O.CAN.KJAX.FW.W.0083.070531T1700Z-070531T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-GILCHRIST- 1037 AM EDT THU MAY 31 2007 ...RED FLAG WARNING IS CANCELLED... INCREASING CLOUD COVER AND LOW LEVEL MOISTURE TODAY WILL KEEP MINIMUM RELATIVE HUMIDITY VALUES GENERALLY ABOVE 35 PERCENT IN THE SUWANNEE VALLEY. AS A RESULT...THE NATIONAL WEATHER SERVICE HAS CANCELLED THE RED FLAG WARNING FOR TODAY. PLEASE ALERT FIRE CREWS TO THIS CANCELLATION. $$ CARROLL
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at May 30, 8:39 PM EDT, 6 hours 7 minutes earlier.
Area forecast discussion, May 30, 8:39 PM EDT, 6 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
839 PM EDT WED MAY 30 2007
.UPDATE...HIGH CLOUDINESS INCREASING OVER THE AREA THIS EVENING FROM
THE GULF OF MEXICO EAST OF UPPER TROUGHING. HAVE INCREASED CLOUD
COVER OVERNIGHT AND TWEAKED TEMPS A DEGREE OR TWO OTHERWISE NO
CHANGES. PATCHY FOG STILL A POSSIBILITY MAINLY IN SMOKE AREAS OVER
INTERIOR SE GA.
&&
.AVIATION...MAINLY VFR CONDITIONS WITH LAYER OF HIGH CLOUDS OVER AREA.
TEMPO MVFR VSBYS DUE TO FOG BETWEEN 09Z-13Z AT JAX AND CRG...WITH
TEMPO IFR CONDITIONS POSSIBLE AT GNV.
&&
.MARINE...EAST WINDS 10 TO 15 KNOTS WITH SEAS UP TO 5 FEET
OFFSHORE TONIGHT AND THURSDAY. NO HEADLINES NEEDED.
&&
.FIRE WEATHER...RED FLAG CONDITIONS OCCURRED TODAY ACROSS NE FL
DUE TO LONG DURATIONS OF LOW RH. A WATCH HAS BEEN ISSUED FOR THE
SUWANNEE VALLEY THURSDAY AFTERNOON DUE TO MARGINALLY LOW RH.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 63 88 64 87 / 10 20 10 10
SSI 69 81 70 80 / 10 20 10 10
JAX 65 84 65 83 / 10 20 10 10
SGJ 70 81 69 80 / 10 20 10 10
GNV 63 87 64 87 / 10 20 20 20
OCF 63 88 65 87 / 10 20 20 20
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
EVENING FOR COLUMBIA-GILCHRIST-HAMILTON-SUWANNEE.
GA...NONE.
AM...NONE.
&&
ZIBURA/ZAPPE/KEEGANHazardous weather outlook, May 30, 8:01 PM EDT, 6 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 801 PM EDT WED MAY 30 2007 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-311000- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 801 PM EDT WED MAY 30 2007 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TONIGHT... ...LARGE WILDFIRES CONTINUE ACROSS PORTIONS OF SOUTHEAST GEORGIA... .FIRE AND SMOKE IMPACT... SEVERAL LARGE WILDFIRES CONTINUE ACROSS THE AREA WITH EAST TO SOUTHEAST WINDS PUSHING SMOKE TO THE WEST OF THE FIRES...ESPECIALLY DURING THE DAYTIME. RESIDENTS ARE URGED TO FOLLOW THE ADVICE OF LOCAL AUTHORITIES. PEOPLE WITH RESPIRATORY PROBLEMS AND THE ELDERLY SHOULD REMAIN INDOORS IN AREAS WITH THICK SMOKE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SMOKE PLUMES FROM LOCAL WILDFIRES WILL LIKELY CONTINUE TO AFFECT PORTIONS OF INTERIOR SOUTHEAST GEORGIA AND NORTHEAST FLORIDA. IN ADDITION...DRY AIR WILL CONTINUE OVER THE SUWANNEE VALLEY ON THURSDAY WITH DANGEROUS FIRE CONDITIONS DEVELOPING DURING THE DAY. AN ELEVATED RISK OF RIP CURRENTS WILL CONTINUE INTO THURSDAY. A CHANCE OF SHOWERS AND THUNDERSTORMS IS FORECAST ON SATURDAY AND SUNDAY AS DEEP LAYER MOISTURE INCREASES IN ASSOCIATION WITH A LOW PRESSURE SYSTEM THAT WILL MOVE ACROSS THE FLORIDA PENINSULA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. ARS/MZ
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.